# SDR SWAA2020012740761

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 22,465 hours, 45,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Bs 640-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK CORRODED BETWEEN BS 640 TO 685, RBL 45.    R & R THE SEAT TRACK IAW SRM.
